Defterli, Ozlem (2010) Corrigendum to “A numerical scheme for two dimensional optimal control problems with memory effect” [Comput. Math. Appl. 59 (2010) 1630–1636]. Computers & Mathematics with Applications, 59. 3028pp. doi:10.1016/j.camwa.2010.03.001
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Corrigendum to “A numerical scheme for two dimensional optimal control problems with memory effect” [Comput. Math. Appl. 59 (2010) 1630–1636] | ||
Journal | Computers & Mathematics with Applications | ||
Authors | Defterli, Ozlem | Author | |
Year | 2010 (April) | Volume | 59 |
Publisher | Elsevier BV | ||
DOI | doi:10.1016/j.camwa.2010.03.001Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6573784 | Long-form Identifier | mindat:1:5:6573784:2 |
GUID | 0 | ||
Full Reference | Defterli, Ozlem (2010) Corrigendum to “A numerical scheme for two dimensional optimal control problems with memory effect” [Comput. Math. Appl. 59 (2010) 1630–1636]. Computers & Mathematics with Applications, 59. 3028pp. doi:10.1016/j.camwa.2010.03.001 | ||
Plain Text | Defterli, Ozlem (2010) Corrigendum to “A numerical scheme for two dimensional optimal control problems with memory effect” [Comput. Math. Appl. 59 (2010) 1630–1636]. Computers & Mathematics with Applications, 59. 3028pp. doi:10.1016/j.camwa.2010.03.001 | ||
In | (n.d.) Computers & Mathematics with Applications Vol. 59. Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.